Annali di Matematica Pura ed Applicata

, Volume 188, Issue 2, pp 333-358

First online:

Global gradient estimates for degenerate parabolic equations in nonsmooth domains

  • Mikko ParviainenAffiliated withInstitute of Mathematics, Helsinki University of Technology Email author 

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


This paper studies the global regularity theory for degenerate nonlinear parabolic partial differential equations. Our objective is to show that weak solutions belong to a higher Sobolev space than assumed a priori if the complement of the domain satisfies a capacity density condition and if the boundary values are sufficiently smooth. Moreover, we derive integrability estimates for the gradient. The results extend to the parabolic systems as well. The higher integrability estimates provide a useful tool in several applications.


Boundary value problem Gehring lemma Global higher integrability Initial value problem Reverse Hölder inequality

Mathematics Subject Classification (2000)

35K60 35K55 35K15 49N60